| Model Number |
TMICL 13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier-race:unk.Date of event: unk.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm tmicl13.2 -11.0/2.5/033 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2022.Reportedly a smudge was found on the icl.The lens remains implanted.
Additional Manufacturer Narrative
B5- "the reporter indicated that a 13.2mm tmicl 13.2 implantable collamer lens of diopter -11.0/2.5/033 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2022.Reportedly a smudge was found on the icl.On (b)(6) 2022 the lens was exchanged for the same model/length lens and the problem was resolved.The status is reported as "pt states vision is perfect".The reporter indicated the cause of the event is unknown.Reportedly "smudge noted on icl os at slit lamp exam (b)(6) 22.Noted again on (b)(6) 22." h6 - type of investigation 3331 - device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).